# SDR C2XA08SH115

- Difficulty date: August 29, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 17,822 hours, 13,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT OMEGA BEAM HAS CORROSION AT CROSSBEAM AT FR29.  MX REPAIRS LT OMEGA BEAM AT FR 29 IAW EMB 145 SRM 53-00-10 FIG 202 ST 2 THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
